# SDR ASAA2014022406999

- Difficulty date: February 24, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,264 hours, 7,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Bs 905-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LAV VAC OUTLET CUT-OUT CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AROUND LAV VAC OUTLET CUTOUT IAW SRM 53-00-01-1A-1.  ORIG THICKNESS .125, REMOVED .015 REMAINING THICKNESS .111.  FOUND TO BE WITHIN LIMITS.  AREA IS 1.95 BY .95.  TOOL USED T8225P RESORTED TOP COAT IAW AMM 51-21-99.
